# SDR ASOA2014122611969

- Difficulty date: December 2, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 INTERCOSTAL REPAIR ANGLE AT RBL 36 IS CRACKED .  REPAIRED IAW REO 601R-53-41-1860 REV.
